# SDR AALA20100719ORD01

- Difficulty date: July 18, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 60,877 hours, 21,448 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 FORWARD LIGHT WIRE FOUND SHORTED TO GROUND.  CORRECTED SHORT IN WIRING.  OPS CHECK GOOD.
